U.S. doctors online nowAsk doctors free
ZA
A 35-year-old female asked:

toddlers hands and feet are peeling after a viral infection?

2 doctor answers3 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
No worries if the: If the child was not too sickly at all, and is now just fine and happy, then he should be fine. That means the chance of something bad happening from having the viral illness is so small that we don't worry about it. The peeling is usually a one time thing, and stops after the top layer of skin cells is shed. Regular moisturizers are fine to use, such as Cetaphil, CeraVe, or Aveeno.
Dr. Amrita Dosanjh
Pediatric Pulmonology 36 years experience
Antibiotic use?: If your child has been recently treated with antibiotics, please see your PCP right away. If there is no fever, illness and he/she is otherwise well, local treatment with a moisturizer is indicated. Watch for redness, swelling and fever.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 37-year-old member asked:

Is vibramycin (doxycycline) effective for respiratory infections?

1 doctor answer2 doctors weighed in
Dr. Joel Gallant
Infectious Disease 36 years experience
Generally not: Most respiratory infections are caused by viruses and should not be treated with antibiotics. Vibramycin (doxycycline) will treat some bacterial infections.
Sedalia, MO
A 38-year-old female asked:

My son is 17 and plays football. Complaining of ankle hurting and pains shooting up his leg. Does he need a mri?

3 doctor answers14 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Exam first: There has been a lot of great diagnostic skill derived from years of training & practice that your physician can bring to the process of examining a patient.After an exam, the physician can decide if additional studies are necessary prior to treatment.
Canton, MI
A 67-year-old male asked:

Ankle swollen &deformed after knee replacement she is 200 lb what is the remedy?

5 doctor answers6 doctors weighed in
Dr. Ronald Galyon
Orthopedic Surgery 35 years experience
Yes and No: Early in the recovery it is not unusual to have swelling from the knee down into the ankle and foot. With healing proper circulation is reestablished and usually the swelling returns to a more normal state. Ice, elevation, and compression and education may help but if the swelling persist too long more aggressive treatment may be needed. See, your surgeon.
A 25-year-old member asked:

Can bronchitis and an upper respiratory tract infection elevate liver function?

1 doctor answer2 doctors weighed in
Dr. Nela Cordero
Pediatrics 54 years experience
AURI: Auri is respiratory tract infection and bronchitis, elevation of liver enzymes and functions involve the GI tract or system.
MA
A 26-year-old female asked:

Can atarax (hydroxyzine) cause itching on feet and palms after stopping the medication?

2 doctor answers4 doctors weighed in
Dr. Norman Levine
Dermatology 51 years experience
Atarax (hydroxyzine): Atarax (hydroxyzine) does not cause itching rather, stopping the drug causes the suppressed itch to come out once again.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 16, 2019

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.